# SDR UHLA2011091200291

- Difficulty date: September 12, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 5,759 hours, 4,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PART STICKING OUTSIDE BOTTOM OF L2 DOOR.  INSPECTED AND FOUND L2 DOOR BUSTLE PIN NOT ENGAGED.  RE-INSTALLED BUSTLE PIN IAW EMB 170 MM 52-41-04.
